# SDR LS1R076935

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Aircraft time: 16,363 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 5040017901
- Part serial: 1735
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARTIFICIAL HORIZON WILL NOT COME ON LINE.
